MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533560
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix naviflex rx with delivery system was implanted to treat stones in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on february 4, 2025.During the procedure, when the advanix stent was placed, the introducer broke.The end piece that supports the stent became disconnected from the rest of the introducer.A fragment of the introducer was noticed to be inside the stent and was subsequently removed using rat tooths.The procedure was completed with this device there was no patient complication reported as a result of this event.Note: it was reported that the barb flap cover was not used to insert the device through the biopsy cap.However, the advanix naviflex stent with delivery system instructions for use (ifu) states, "slide the outer orange sleeve over the most proximal stent barb to hold it down for stent insertion." the ar code 5191:2457 (use of device issue - user error) has been applied.The physician did not follow the steps cited in the ifu.
 
Additional Manufacturer Narrative
Blocks b1 and h1 have been corrected.Block h6: imdrf device code a0401 captures the reportable event of stent break.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent break.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix naviflex rx with delivery system was implanted to treat stones in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, when the advanix stent was placed, the introducer broke.The end piece that supports the stent became disconnected from the rest of the introducer.A fragment of the introducer was noticed to be inside the stent and was subsequently removed using rat tooths.The procedure was completed with this device.There was no patient complication reported as a result of this event.Note: it was reported that the barb flap cover was not used to insert the device through the biopsy cap.However, the advanix naviflex stent with delivery system instructions for use (ifu) states, "slide the outer orange sleeve over the most proximal stent barb to hold it down for stent insertion." the ar code 5191:2457 (use of device issue - user error) has been applied.The physician did not follow the steps cited in the ifu.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix naviflex rx with delivery system was implanted to treat stones in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, when the advanix stent was placed, the introducer broke.The end piece that supports the stent became disconnected from the rest of the introducer.The physician then pulled the introducer out from the patient using rat tooth forceps.However, it was noted that a piece of black plastic from the introducer was left inside the stent.The procedure was completed with this device.There was no patient complication reported as a result of this event.Note: it was reported that the barb flap cover was not used to insert the device through the biopsy cap.However, the advanix naviflex stent with delivery system instructions for use (ifu) states, "slide the outer orange sleeve over the most proximal stent barb to hold it down for stent insertion.The physician did not follow the steps cited in the ifu.***additional information received on february 24, 2025*** it was reported that at the end of the procedure, the physician successfully removed the black plastic piece using grasping forceps.
 
Additional Manufacturer Narrative
Block b5 has been updated with additional information received on february 24, 2025.Blocks b5 and d6a (implant date) have been corrected.Block h6: imdrf device code a0401 captures the reportable event of stent break.

Brand Name
NAVIFLEX RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21505967
Report Number3005099803-2025-00692
Device Sequence Number7974669
Product Code FGE
UDI-Device Identifier08714729787082
UDI-Public08714729787082
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533560
Device Catalogue NumberM00533560
Device Lot Number0035341356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer02/05/2025
02/24/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/04/2025
03/25/2025
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown